# SDR ASAA2013121196838

- Difficulty date: December 11, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 19,947 hours, 6,184 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7111
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 43,292 hours, 16,211 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START,  NR 2 ENGINE HAD NO ROTATION.  ACFT GROUNDED.  PEFORMED GVI INSPECTION NR 2 STARTER AND CV INSPECTION, PERFORMED 2 ENGINE MOTORS & THREE ENGINE STARTS WITH ALL INDICATIONS NORMAL. AMM 71-00-00. NO HISTORY LAST 90 DAYS. GROUND VERIFICATION SUCCESSFUL.  REPLACED NR 2 ENGINE START VALVE IAW AMM TASK 80-11-03-400-803-F00. NR 2 START VALVE OPERATES NORMALLY IAW AMM TASK 71-00-00-700-809-F00.
